# SDR UALA2012010600139

- Difficulty date: January 5, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 44,290 hours, 5,361 cycles
- Engine: Pwa PW40903
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 8136642
- Part serial: 220
- Condition: Leaking
- Location: Variable Stator
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE VARIABLE STATOR VANE ACTUATOR LEAKING FUEL AFTER 5 MIN ENGINE RUN.    REPLACED VARIABLE STATOR VANE ACTUATOR.
